# SDR N3XR202509250002

- Difficulty date: September 8, 2025
- Submitted: September 25, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N327
- Make and model: Diamon DA 42
- Aircraft serial: 42N553
- Aircraft time: 473 hours
- Engine: Austro E4
- Engine time: 473 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: D6490281101MOD
- Condition: Inoperative
- Location: Lt Engine
- Part time: 22 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING THE RUN UP, THE LEFT ECU B FAILED, AND THE ENGINE TURNED OFF. RESTARTED THE ENGINE, LEFT ECU B FAIL REMAINED.
